# SDR KCSA071491

- Difficulty date: October 23, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BILGE, ATTACH FITTING FOR CARGO END STOP IS CRACKED 6 INCHES AT STA 965, RBL 46.
